Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    Seeing blood after sexual intercourse and usually brighter than period blood and when pooping it shows up more. It's becoming a regular thing each time and not sure what it could be. Sometimes there's itching but it goes away, however, the blood is there and usually shows when I pee. And it's not my period.
    Not sure if it's something to do with my implant because it's been happening since then.
    Offline

    13
    ReputationRep:
    Go to your doctor about it. It could be something serious.

    Posted from TSR Mobile
    Offline

    18
    ReputationRep:
    I had this but not due to sex, it's called haematuria it could be a uti or something you best go to the doctor

    http://www.nhs.uk/conditions/blood-i...roduction.aspx
    Offline

    17
    ReputationRep:
    Blood after sex is never good - it could be due to birth control.

    If you can see that it's definitely from your urine, then it sounds like a UTI - go to your Dr before it spreads to your kidneys.

    Blood in your poo isn't a good sign - it may just be a tear around the anus though.

    Go to your Dr. embarrassing, but worth it.
    • #1
    • Thread Starter
    #1

    (Original post by Findlay6)
    Blood after sex is never good - it could be due to birth control.

    If you can see that it's definitely from your urine, then it sounds like a UTI - go to your Dr before it spreads to your kidneys.

    Blood in your poo isn't a good sign - it may just be a tear around the anus though.

    Go to your Dr. embarrassing, but worth it.
    recently i've checked that it's probably from the birth control because it's in between a period and discharge . And it's not from my urine. It's either from the vagina or anus
    Offline

    17
    ReputationRep:
    (Original post by Anonymous)
    recently i've checked that it's probably from the birth control because it's in between a period and discharge . And it's not from my urine. It's either from the vagina or anus
    When I went for my smear test they said that my birth control was making my cervix lining thin which was why I was spotting so much.
    Still go and check - mine was my bc, yours may not be.
    • #1
    • Thread Starter
    #1

    (Original post by Findlay6)
    When I went for my smear test they said that my birth control was making my cervix lining thin which was why I was spotting so much.
    Still go and check - mine was my bc, yours may not be.
    Fair enough, thanks , I'll just have to wait for my appointment . I'll keep this in mind because this all started after getting the implant. But then again, you're right about other factors coming to play.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 27, 2016
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Have you ever participated in a Secret Santa?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.